top of page

Zulma Alfonso

First Dose of Pfizer on 06/01/21 Lot #EW2245

United Kingdom


Q: What was your life like before you got the vaccine?

I was a 35-year-old healthy woman, who used to exercise 2-4 times a week.


Q: What was your reaction, symptoms, & timeline?

Everything started on 1st June when I had my first Pfizer vaccine. On 5th June, for the first time in my life, I had insomnia. That night I laid in bed for 7 hours waiting to fall asleep, but it never happened; I was not tired or worried, just had too much energy. Since then, the episodes of insomnia became more and more frequent, until it got to the point that I could not sleep at all without sleeping tablets. Doctors tried everything from Zopiclone to Diazepam but as soon as I stopped taking them, I could not sleep that night. The next side effect was jerking. This is the worst symptom by far. It feels like electric shocks in my body that happen randomly and only last a second, so I have not been able to video them. Every time I close my eyes to try and rest my brain, my whole body starts fighting against me to not let me sleep, no matter how tired or sleepy I feel. The jerking is strong and visible when my body is resting, it affects any part of my body: one minute it's my head and chest, and then my arm jumps, then my legs, and then my hips as if someone had pushed me suddenly. Every night is hell. I also have jerking during the day but it's not as bad as at night. Frequently in the morning, when I am waking up, my hands and fingers jump on their own; it is very scary. I feel that the insomnia issue has subsided (6 months after) as I do feel sleepy at night, but the problem is the jolting and fight or flight sensation after that. I also suffer other symptoms such as internal tremors (jolts inside me but not visible outside), brain zaps at night, twitches, headaches, pressure in the head, pins and needles, and numbness. Also, my menstrual periods are longer than usual (usually 3-4 days, now it is 7 days).


Q: What is your life like now, after getting the vaccine?

My whole life is on pause. I was studying to become a chartered accountant but had to stop it because I cannot get stressed as it worsen my symptoms. Not being able to sleep is very debilitating and it makes my symptoms worse too. My husband and I were planning to have a child right after my vaccines but we feel that this would be very bad for my health and would be impossible due to the damaging effect the medicine would have on a baby. I cannot exercise as any physical exertion makes my jerking much worse. I developed a lot of food intolerances after the vaccine too. Now I cannot drink alcohol or eat certain food as they increase my jolting. This problem became the one and only thing I spend my time and energy on. Finally, I have spent a lot of money on a private neurologist (the GP did not want to refer me at the beginning) and private tests (MRI and EEG) as well as a long list of vitamins, supplements and homeopath consultations. As I have not gotten better, I will keep looking and spending money trying every single treatment to finally recover. I hope I will keep my job to be able to afford all this.


Q: Share your experience with any medical care and any diagnoses you have received:

At first, my GP and neurologist thought it was anxiety. So I believed them at first and decided to take the second Pfizer shot, and even took some time off to "calm down". Unfortunately, I did not get any better. Doctors did the usual tests: MRI, EEG, EMG and they all came back okay, which was great, but it did not solve my problem. The neurologist gave me Amitriptyline, an antidepressant that made my symptoms worse: now I have brain zaps every time I try to sleep. He wants me to keep taking antidepressants until I get better, but I am not sure how I am going to get better if they can't find what is wrong and therefore treat it. I was on antidepressants for 5 months, then a month on benzodiazepines and now antihistamines. I have just been referred to another neurologist who specializes in movement disorders.


Q: Was your reaction reported, and what was the response?

I reported my symptoms to the Yellow Card system: I reported insomnia as a side effect on 3rd July 2021 and then the jerking on 15th December. I got a confirmation email, and that’s all the response I have received so far.


Q: Is there anything that has helped, and have your symptoms improved?

Valerian root, cyclobenzaprine and melatonin probably helped me sleep again. However my jolting is worse than ever and does not let me sleep. I still have to take medicine at night.


Q: What do you wish others knew?

I am desperate. If I had Covid, I would get diagnosed and be treated with the right medicine but as I am vaccine-injured, I am ignored, dismissed, and only treated with medicine that is not right for me and can actually make me worse (like anti-depressants). I have reported this in the yellow card scheme, but I wish doctors, scientists, and Pfizer itself would contact us and investigate people like me. I wish they would also find the right medicine or treatment for us. I am vaccine-injured, and doctors should not be dismissing me or misdiagnosing me - but actually reporting my case. This has been the most frightening time of my life, and I feel abandoned and hopeless.



REAL NOT RARE DISCLAIMER:

Real Not Rare does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. Anything contained on this website or conveyed in the blog stories or groups, is not substitute for adequate medical care, diagnosis, and/or treatment from a medical doctor. It is strongly recommended that prior to acting upon any information gleaned via Real Not Rare or their representatives, you at all times first consult a physician. The views and opinions expressed are those of the individual being interviewed in each story, and do not necessarily reflect the position of Real, Not Rare as a whole.

4,744 views

1 comentario


K C
K C
14 jul 2022

https://www.printshopcentral.com/bookstore/book/what-now-recovering-from-a-tragic-mistake%E2%80%8B

Me gusta
bottom of page